# SDR USAA040634

- Difficulty date: August 28, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ENTRY DOOR CRACKED 1 INCH, LOWER FORWARD FRAME CORNER.  REMOVED DAMAGE, REPAIRED WITH ANGLES PER SRM 51-70-13.  (M)
